# SDR CALA2013080890270

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 62,854 hours, 23,823 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Kinked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDING CLIP STUCK IN GEAR.  HYD LINE IS KINKED.  REPLACED GREEN SYS BRAKE LINE FWD SIDE OF RT MLG,  NO LEAKS NOTED.  BRAKE OPS NORMAL.
